# SDR PCAA0303051

- Difficulty date: February 22, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 21,757 hours, 24,281 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 85740004001
- Part serial: 0010220
- Condition: Cracked
- Location: Left
- Part time: 24,757 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C LEVEL INSPECTION LEFT AILERON SKIN FOUND TO BE CRACKED AT OUTBOARD ATTACH POINT, LOWER SKIN AT CORNER OF ATTACH POINT CUT OUT. CRACK WAS REPAIRED IN ACCORDANCE WITH PIEDMONT ENGINEERING DRAWING EO8-57-03-0248 AND APPROVED THROUGH CALLAHAN REPAIR SERVICES DERT-230219-CE IDENTIFICATION # CAS-AAL106. AIRCRAFT RETURNED TO SERVICE.
